Optical solitons with Lakshmanan-Porsezian-Daniel model using a couple of integration schemes


Biswas A., EKİCİ M. , SÖNMEZOĞLU A. , Triki H., Majid F. B. , Zhou Q., ...More

OPTIK, vol.158, pp.705-711, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 158
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2017.12.190
  • Title of Journal : OPTIK
  • Page Numbers: pp.705-711
  • Keywords: Solitons, Lakshmanan-Porsezian-Daniel model, Jacobi's elliptic function, FUNCTION EXPANSION METHOD, WAVE SOLUTIONS

Abstract

This paper retrieves dark and singular optical soliton solutions to the Lakshmanan-Porsezian-Daniel equation for Kerr law nonlinearity by using two integration schemes. These are extended Jacobi's elliptic function approach and exp(-phi(eta))-expansion method. The existence criteria for these solitons are also obtained that are presented as constraint conditions. As a byproduct, periodic singular solutions are recovered and these too are listed in the paper. (C) 2017 Elsevier GmbH. All rights reserved. (C) 2017 Elsevier GmbH. All rights reserved.